# SDR QXEA2012032800257

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 11,735 hours, 12,678 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, PROPELLERS DID NOT APPEAR TO GO TO DISCING, HAD TO RIDE BRAKES EVEN IN FULL DISC ON TAXI.  NR 2 PROP GROUND RANGE LIGHT WAS NOT ILLUMINATED EVEN AT FULL DISC.  JUST SHORT OF PARKING IT WENT BACK TO NORMAL.  NO FAULTS NOTED.  GROUND RAN BOTH ENGINES AND CYCLED PROPS IN AND OUT OF BETA RANGE SEVERAL TIMES.  BOTH NR 1 AND NR 2 PROP BETA RANGE LIGHTS ILLUMINATED AND EXTINGUISHED NORMALLY.  CHECKED FOR FAULTS AGAIN, NONE FOUND.  NO DEFECTS NOTED AT THIS TIME.  NO PREVIOUS HISTORY.  ALSO, NO SIGNS OF ANY GREASE LEAKING AROUND NR 2 PROP. RETURNED TO SERVICE.  NO PARTS REPLACED.
